| Model Number |
SM822 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that following a breast reduction plasty procedure, issues arose with the sutures 3.0 and 4.0, specifically the sm-822 and sm-691 models.Approximately six weeks post-operation, pus pimples developed at the locations of subcutaneous suture knots.Additionally, stitches emerged from the scars resembling worms, occurring several weeks after the operation.Thread fragments from the subcutaneous and cutaneous skin layer emerge from the skin, leading to inflammation and in some cases also to suppuration.It was also identified that the suture line did not hold.
Additional Manufacturer Narrative
D10 concomitant products: sm-691 - sm-691 biosyn* 4-0 und 75cm c13 x36, lot# d4f2915fy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3 correction: g4 (510k) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.